MAUDE Adverse Event Report: LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP

LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP
Model Number 150D2
Medical Device Problem Codes Detachment Of Device Component (1104); Device Dislodged or Dislocated (2923); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been treated in leventon (b)(4) as an incidence ((b)(4)).According to the results obtained, the defect reported by the client is due to a random human error during the manual assembly of the pump.
 
Event or Problem Description
Defective dosi-fuser 150d2 pump.Prior to filling the pump, technician noted that "level indicator" has dislodged from the top of the balloon and was floating freely within the container.This could pose a problem in determining if a patient's infusion has completed.

Brand Name
DOSI-FUSER
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
LEVENTON S.A.U.
newton, 18-24
sant esteve sesrovires, barcelona 08635
SP  08635
MDR Report Key6982750
Report Number9611707-2017-00002
Device Sequence Number1196759
Product Code MEB
UDI-Device Identifier08436020760068
UDI-Public08436020760068
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K040752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 10/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/24/2019
Device Model Number150D2
Device Catalogue NumberL25915-150D2-USA
Device Lot Number170658L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2017
Initial Report FDA Received Date10/27/2017
Patient Sequence Number1